# SDR ASAA1047423

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684638
- Condition: Cracked
- Location: Bs 295 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 295 STR 12L.  REMOVED AND REPLACED INTERCOSTAL.
